Publication detail

Fredholm's third theorem for second order singular Dirichlet problem

LOMTATIDZE, A. OPLUŠTIL, Z.

Original Title

Fredholm's third theorem for second order singular Dirichlet problem

English Title

Fredholm's third theorem for second order singular Dirichlet problem

Type

journal article in Web of Science

Language

en

Original Abstract

There are found conditions guarantee the validity of the third Fredholm's theorem for the second-order singular Dirichlet problem.

English abstract

There are found conditions guarantee the validity of the third Fredholm's theorem for the second-order singular Dirichlet problem.

Keywords

Singular Dirichlet problem, Fredholm's third theorem

RIV year

2014

Released

18.03.2014

Publisher

Springer

Location

UNITED STATES

ISBN

1687-2770

Periodical

Boundary Value Problems

Year of study

2014

Number

13

State

US

Pages from

1

Pages to

11

Pages count

11

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT107421,
  author="Aleksandre {Lomtatidze} and Zdeněk {Opluštil}",
  title="Fredholm's third theorem for second order singular Dirichlet problem",
  annote="There are found conditions guarantee the validity of the third Fredholm's theorem for the second-order singular Dirichlet problem.",
  address="Springer",
  chapter="107421",
  doi="10.1186/1687-2770-2014-59",
  institution="Springer",
  number="13",
  volume="2014",
  year="2014",
  month="march",
  pages="1--11",
  publisher="Springer",
  type="journal article in Web of Science"
}